Follow
Athanassios S. Fokas
Title
Cited by
Cited by
Year
Symplectic structures, their Bäcklund transformations and hereditary symmetries
B Fuchssteiner, AS Fokas
Physica D: Nonlinear Phenomena 4 (1), 47-66, 1981
19021981
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas, AS Fokas
Cambridge university press, 2003
13572003
The isomonodromy approach to matric models in 2D quantum gravity
AS Fokas, AR Its, AV Kitaev
Communications in Mathematical Physics 147 (2), 395-430, 1992
5941992
Painlevé transcendents: the Riemann-Hilbert approach
AS Fokas, AR Its, VY Novokshenov, AA Kapaev, AI Kapaev, ...
American Mathematical Soc., 2006
5812006
A unified transform method for solving linear and certain nonlinear PDEs
AS Fokas
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1997
5541997
On a class of physically important integrable equations
AS Fokas
Physica D: Nonlinear Phenomena 87 (1-4), 145-150, 1995
4941995
A unified approach to boundary value problems
AS Fokas
Society for Industrial and Applied Mathematics, 2008
4382008
Mathematical Methods in PET and SPECT Imaging.
AS Fokas, GA Kastis
Handbook of Mathematical Methods in Imaging, 903-936, 2015
420*2015
Symmetries and integrability
AS Fokas
Studies in Applied Mathematics 77 (3), 253-299, 1987
4111987
Discrete Painlevé equations and their appearance in quantum gravity
AS Fokas, AR Its, AV Kitaev
Communications in Mathematical Physics 142 (2), 313-344, 1991
3481991
Generating mechanism for higher-order rogue waves
JS He, HR Zhang, LH Wang, K Porsezian, AS Fokas
Physical review e 87 (5), 052914, 2013
3302013
Solitons
AS Fokas
Academic Press, 2003
325*2003
On the inverse scattering transform for the Kadomtsev‐Petviashvili equation
MJ Ablowitz, DB Yaacov, AS Fokas
Studies in Applied Mathematics 69 (2), 135-143, 1983
3171983
Dromions and a boundary value problem for the Davey-Stewartson 1 equation
AS Fokas, PM Santini
Physica D: Nonlinear Phenomena 44 (1-2), 99-130, 1990
2901990
On a unified approach to transformations and elementary solutions of Painlevé equations
AS Fokas, MJ Ablowitz
Journal of Mathematical Physics 23 (11), 2033-2042, 1982
2861982
On the inverse scattering transform of multidimensional nonlinear equations related to first‐order systems in the plane
AS Fokas, MJ Ablowitz
Journal of mathematical physics 25 (8), 2494-2505, 1984
2761984
Integrable nonlinear evolution equations on the half-line
AS Fokas
Communications in mathematical physics 230 (1), 1-39, 2002
2752002
Coherent structures in multidimensions
AS Fokas, PM Santini
Physical review letters 63 (13), 1329, 1989
2681989
The nonlinear Schrödinger equation on the half-line
AS Fokas, AR Its, LY Sung
Nonlinearity 18 (4), 1771, 2005
2632005
A symmetry approach to exactly solvable evolution equations
AS Fokas
Journal of Mathematical Physics 21 (6), 1318-1325, 1980
2541980
The system can't perform the operation now. Try again later.
Articles 1–20